International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | India | Volume 3 Issue 6, June 2014

Duality for Vector Optimization Problems with Cone Constraints Involving Support Functions

Priyanka Yadav

In this work; first and higher order duality is discussed for vector optimization problems with cone constraint where every component of the objective function contains a term involving the support function of a compact convex set. It is an attempt to remove certain omissions and inconsistencies in the work of Kim and Lee (Nonlinear Anal. Theory Meth. Appl. 71 (2009) ; 2474-2480).

Keywords: vector optimization, cones, Mond-Weir dual, invexity, quasi- pseudo invexity, higher order type I functions, higher order pseudoquasi-type I functions, higher order F, type I functions, higher order F, -pseudoquasi-type I functions

Edition: Volume 3 Issue 6, June 2014

Pages: 776 - 784


How to Cite this Article?

Priyanka Yadav, "Duality for Vector Optimization Problems with Cone Constraints Involving Support Functions", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=2014277, Volume 3 Issue 6, June 2014, 776 - 784

33 PDF Views | 28 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'cones'

Research Paper, Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 776 - 784

Duality for Vector Optimization Problems with Cone Constraints Involving Support Functions

Priyanka Yadav

Share this article

Research Paper, Mathematics, Indonesia, Volume 8 Issue 1, January 2019

Pages: 1707 - 1713

Ethnomatematics and Its' Relationship with the Concepts of Geometry at Elementary School Mathematics Based on Manggaraian Culture

Asterius Juano, Mariana Jediut

Share this article
Top